# SDR IPXA2025050666899

- Difficulty date: April 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53613033206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT Y953, FR11 TO FR15A CORRODED AT MANY LOCATIONS DOT# 110-33 JP-110 VERIFIED INSTALLATION OF NEW FLOOR SUPPORT PART  NUMBER BAC1505-100590, BATCH NUMBER 0004389085 IAW SRM51-40-21, MATERIAL INFO: SEALANT PS870-B1/2, BATCH NUMBER 0004371367, COLLAR NSA5075-6, BATCH NUMBER 0004291986, QTY 200EA,, RIVETS PART NUMBER MS20470AD5-5, BATCH NUMBER 0004361891, QTY O.40LB, HI-LOKS PART NUMBER HL10VF6-6, QTY 30EA.
